Results concerning the absolute stability of delayed neural networks

この論文をさがす

著者

    • JOY M.
    • School of Mathematics, Kingston University

収録刊行物

  • Neural networks : the official journal of the International Neural Network Society

    Neural networks : the official journal of the International Neural Network Society 13(6), 613-616, 2000-06-01

参考文献:  11件中 1-11件 を表示

被引用文献:  3件中 1-3件 を表示

各種コード

  • NII論文ID(NAID)
    10008962624
  • NII書誌ID(NCID)
    AA10680676
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    08936080
  • データ提供元
    CJP書誌  CJP引用 
ページトップへ